I have within the last 2 months have gotten 3 uti's.. I don't know what is going on, but I have frequent urination with no burning at all. This time my Dr. placed me on ampicillin, and it has been 3 days and I am still have the urgency to go to the rest room too often.. I am drinking surgar free canberry juice from time to time while on the antibiotics and I take a thyroid pill as well as a diurectic pill all prescribed by the same doctor.. What is it that I am doing wrong. This is not a good feeling at all , very irritating. My back was kind of sore at first, but I've been driking plenty of water as well.. How long does it normally take for the Ampicllin to kick in, normally I am feeling better after the 2nd full day, but this is just concerning me now.. Thanks in a advance for your reponse..
UTIs are common in females compared to men due to several anatomic factors. The risk factors for recurrent UTI in females are sexual intercourse, use of spermicidal products, having a first UTI at an early age, and having a maternal history of UTIs. Most common causes are stones in kidney, changing sexual partners frequently, pregnancy, diabetes and childhood infections. The urine can also be due to retention of urine anywhere in its flow due to obstruction. Inherited factors may be related to recurrent UTIs in few females. Drink plenty of water. Continuous or post-coital prophylaxis with low-dose antimicrobials or intermittent self-treatment with antimicrobials may be helpful in managing recurrent uncomplicated UTIs in women. You may discuss this possibility with your urologist. Further evaluation may be necessary if your urologist is suspecting structural and anatomic abnormalities of the urinary tract. Do keep us posted on how you are doing.
Take care and best regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.